# SDR A6WA201140618

- Difficulty date: July 25, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 21,939 hours, 20,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER VERTICAL STIFFENER ON AFT SIDE OF APB GOUGED AND CHAFED BY ISOLATION GAUGE.  BLENDED DAMAGED AREA, PERFORMED LPI, ALODINED, PRIMED, AND TOP COATED IAW REO 601R-53-61-4129.
